# SDR MALA000505

- Difficulty date: August 1, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT O/B COWL DOOR NACA SCOOP IS CRACKED IN THE AFT CORNER.  MAINTENANCE REMOVED DAMAGED AREA OF SCOOP IAW SRM 72SDS2746.  TREATED AREA WITH ALODINE 1200 IAW SRM 51-20-42.  REPAIRED DAMAGE.
